Skip to Content

Is it normal to feel sick when going off of Effexor XR 150?

This question has also been asked and answered here: Effexor Withdrawal Symptoms?

Responses (2)

Lizardoli 2 Nov 2009

Are you titrating down or stopping cold turkey? Your doctor should be working with you to slowly reduce the dosage or you will feel sick and have other side effects!

bjuhlman 24 Feb 2010

I'm reducing my dose gradually with my Dr.s help. I was on Effexor XR, 75 mg's. First week I reduced to 37.5 mg. each day. Second week I'm taking 37.5 every other day. Can't say I'm doing great. Nausea is intermittant, increased anxiety & nervousness, dizzinesss, rapid heart beat, somedays flu like symptoms. I tried cold turkey twice, and I have to say it works better with your Dr.s help.
Third week I'm suppose to be off completely, but do have appt. with Dr. for evaluation. I was on Effexor for 12 yrs. Looking forward to being Effexor free. But you have to work with your Doctor.

keninxx 15 Feb 2010

If you are going cold turkey,your gonna feel like you stuck your tongue in a power outlet.if you taper off you will still have some withdrawl effects.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions